About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 363089, 5 pages
Research Article

A Parameter Property of Classical Solutions of Cauchy Problems

Kent State University at Trumbull, Warren, OH 44483, USA

Received 1 November 2013; Accepted 26 December 2013; Published 10 February 2014

Academic Editor: Yuming Xing

Copyright © 2014 Min He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min He, “A Parameter Property of Classical Solutions of Cauchy Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 363089, 5 pages, 2014. doi:10.1155/2014/363089